I was prescribed ciprofloxacn for a urinary tract infection, yesterday the second pill i took; after i went to sleep i woke up several times because i stopped breathing, i had also gotten a bad headache the first 2 pills, today after the first pill i only had some pain in my joints and have yet to take the forth one, knowing what all happened so far should i continue taking this medication, they gave me a supply for 5 days 2 times a day
Should I continue taking my medication?
- 16 Apr 2017 by shegra323
- 16 April 2017
- urinary tract infection, infections, ciprofloxacin, sleep, prescription, medication, breathing, urinary tract, pill
Added 16 Apr 2017:
I want to note that i don't ever take meds normally. most western meds i take is tylenol for extremely bad headaches. so i am not sure if this information helps at all.
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ciprofloxacin - I have a urinary tract infection and the dr prescribed Ciproflxacin 250 mg. This is?
Posted 12 May 2012 • 2 answers
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Posted 9 Jul 2014 • 2 answers
Posted 24 Mar 2015 • 1 answer
Posted 13 Oct 2016 • 4 answers
Posted 10 Mar 2017 • 1 answer